# SDR P5CA2017092200336

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,381 hours, 20,241 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE FOR CABIN ALTITUDE AUTO 1.  PERFORMED A BITE TEST IAW FIM 21-31 FT 809, MESSAGE CLEARED , AIRCRAFT OK FOR SERVICE.
